# SDR ABXA20140818271

- Difficulty date: August 18, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T30031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 36L BETWEEN 1219 & 1241 IS CORRODED BETWEEN STRINGER & SKIN.  R & R CORRODED STRINGER 36L STATION 1209 TO 1230 IAW SRM 53-00-03 DETAIL IV REPAIR 2.  SDR INFO CORRODED L2, PN 146T3003-1, PART NAME STRINGER, SN NSN, FS & BS LOC 1209 TO 1230, STRINGER & WS LOC STRINGER 36L TO N/A.  ACFT WAS GNDED.
